# SDR UPS06248764

- Difficulty date: December 12, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE FELL OUT OF HOUSING.  REINSTALLED ESCAPE SLIDE.
